The Non-Markovian stochastic Schrödinger equation for the position unravelling

File Size Format
25745_1.pdf 159Kb Adobe PDF View
Title The Non-Markovian stochastic Schrödinger equation for the position unravelling
Author Gambetta, Jay; Wiseman, Howard Mark
Journal Name Journal of Optics B: Quantum and Semiclassical Optics
Year Published 2004
Place of publication UK
Publisher Institute of Physics Publishing
Abstract An important and well established area of quantum optics is the theory of Markovian stochastic Schrödinger equations (or by another name quantum trajectory theory). Recently stochastic Schrödinger equations have been developed for non-Markovian systems. In this paper we extend the current known stochastic Schrödinger equations for non-Markovian systems to include the position unravelling. We also discuss and illustrate that this stochastic Schrödinger equation can have an interpretation under both the orthodox and the de Broglie–Bohm hidden variable interpretation of quantum mechanics. We conclude that only the de Broglie–Bohm hidden variable theory provides a continuous-in-time interpretation of the non-Markovian stochastic Schrödinger equation.
Peer Reviewed Yes
Published Yes
Publisher URI
Alternative URI
Copyright Statement Copyright 2004 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Volume 6
Issue Number 8
Page from S821
Page to S827
ISSN 1464-4266
Date Accessioned 2005-03-07
Language en_AU
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Subject PRE2009-Quantum Optics and Lasers
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice